# SDR SWAA051089

- Difficulty date: April 13, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 62,845 hours, 60,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 727A, STR 3L & STR 7L.  REMOVED AND REPLACED CLIP PER SRM.
